# SDR AALA202111016747

- Difficulty date: October 28, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N817NN
- Make and model: Boeing 737*
- Aircraft serial: 29558
- Aircraft time: 35,154 hours, 14,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 1453A7505U143
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN BAFFLE CLIP AT STA 500G AND STR 25R, MEASURING L=1.375 IN, D=0.04 IN. REPLACED BAFFLE CLIP WITH NEW IAW AARD 51-00-05.
